# SDR SWAA2021071581822

- Difficulty date: June 9, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD #4 BEAM CRACKED AT FWD END ; / [01] UPDATED REMOVAL OF FWD ENTRY DOOR P/N 141A6516-18 S/N BN001593.; [02] FSD #4 BEAM REMOVED AND REPLACED; WORK COMPETED ON ATS COMPONENTS WORK ORDER #540383; [03] CORRECTION: UPDATED REMOVAL OF FWD SERVICE DOOR P/N 141A6516-18 S/N BN001593.; [04] REJECTION: PARTS REMOVED/INSTALLED REQUIRES UPDATE.; [05] VERIFIED; FSD #4 BEAM REMOVED AND REPLACED; WORK COMPETED ON ATS COMPONENTS WORK ORDER #540383; AND UPDATE TO PARTS REMOVED/INSTALLED.
